# SDR AALA202510025800

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 80,522 hours, 34,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT SIGN ABOVE L1 DOOR HAS 8 BURNT OUT LIGHT BULBS. MAINTENANCE REPLACED BURNT OUT LIGHT BULBS ON EMERGENCY EXIT SIGN ABOVE L1 DOOR. OPS CHECK GOOD.  REF AMM 33-51-16.
